# SDR SWAA2021072681331

- Difficulty date: June 9, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS328 TO BS344 AND LBL45 AT FWD GALLEY AREA ; 2021-269642 / [01] TOOL USED CALIPER P/N 500-197-39 S/N A18109059 DUE DATE 28-JUN-21; [02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS328 TO BS344 AND LBL45 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING # 141A5400 SHEET 44 REV -; [03] JOB COMPLETED.; [04] JOB COMPLETED. RII ACCOMPLISHED.
